Academic Journals Database
Disseminating quality controlled scientific knowledge

The matrix diophantine equations $AX+BY=C$

ADD TO MY LIST
 
Author(s): N. S. Dzhaliuk | V. M. Petrychkovych

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 2;
Start page: 49;
Date: 2011;
Original page

ABSTRACT
A method of constructing of solutions of matrix Diophantineequations $AX+BY=C$ over commutative domains of finitely generatedprincipal ideals is suggested. The formulas of general solutionsof such equations in some cases is proposed. The criterion ofuniqueness in the proper sense of their solutions is established.
Affiliate Program      Why do you need a reservation system?